# SDR FDEA201702190588

- Difficulty date: February 19, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: APB7158502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL RT FORWARD T-CHORD FOUND CRACKED AS MARKED, STA X CW 31.500 CENTER LANDING GEAR WHEEL WELL RT FORWARD CRACKED T-CHORD REMOVED AND NEW T-CHORD INSTALLED AS PER SRM 51-31-01-0G, REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
